# SDR NACA2022112400001

- Difficulty date: November 24, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 85,985 hours, 14,540 cycles
- Engine: Ge CF680C2B6
- Engine time: 5,357 hours, 1,223 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8061865
- Part serial: WYG77489
- Condition: Failed
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FUEL LEAKS OUT OF GAUGE FROM THE DRAIN MAST. REMOVED AND REPLACED #1 ENG MEC PER AMM 73-21-01, ACCOMPLISHED INSTALLATION UNTIL AMM 73-21-6
